sexologist-icon
Vaginal yeast infection
Dear doctor, I had been diagnosed with vaginal yeast infection & vaginitis 3 months ago and was given the following prescription : FAS 3-kit for one day, Cansoft-cl for 3 consecutive nights & VWash which I still use. After 2 weeks, I felt better but the problem still persisted and I took another dose of FAS 3-kit and also visited my gynaecologist a month after the first appointment. She told me to consume a lot of fluids and maintain good hygiene. However, I feel the infection reccurs after I have my periods. Can I take another dose of flucanazole? What should I do for getting rid of this problem completely? Please help.
185 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.....A recurrent candida infection occurs when a woman has four or more infections in one year ,Recurrent yeast infections may be related to an underlying medical condition such as impaired immunity , longer courses of topical treatments, oral medications, always cleaning the genital area from front to back and changing out of wet bathing suits or damp clothes as soon as possible. Wear loose-fitting cotton underwear can help reduce moisture and prevent yeast infections.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.